Browse Title Index

Issue Title
2020, Volume 59, Issue Number: 4 The nehari manifold for mean curvature equations Abstract
A. Akhavan, H. Rahimi
2013, Volume 43, Issue Number: 13 The new travelling wave solutions for a class of nonlinear partial differential equations Abstract
Zhimin Ma, Yuhui Sun
2011, Volume 21, Number J11 The Novel Sufficient Condition for Stability of Discrete-Time Control System of Neural Networks Abstract
K. Ratchagit, VU N. Phat, P. Niamsup
2015, Volume 53, Issue Number: 4 The Number of Irreducible Polynomials over a Finite Field : An Algebraic Proof Abstract
Ricky Aditya
2013, Volume 44, Issue Number: 14 The n^th Degree of Abelianness of Some Nonabelian Metabelian Groups Abstract
Z. Abd Halim, N.M. Mohd Ali
2018, Volume 57, Issue Number: 6 The Odd Moment Exponential Family of Distributions: Its Properties and Applications Abstract
Muhammad Ahsan ul Haq, Laba Handique, Subrata Chakraborty
2013, Volume 35, Issue Number: 5 The Open-Loop Zero-Sum Linear Quadratic Impulse Free Descriptor Differential Game Abstract
Muhammad Wakhid Musthofa, Salmah, Jacob C. Engwerda, Ari Suparwanto
2013, Volume 41, Issue Number: 11 The Optimal Combination Decision Algorithm to Two Types of Venture Investment Abstract
Wang Zaixiang, Li Wangchen, Fan Junjie
2013, Volume 47, Issue Number: 17 The Optimal Combination Model Building and Application of Linear Regression Based On Prediction of Sports Scores Abstract
Wei Ye
2013, Volume 41, Issue Number: 11 The Optimal Cooperative Relationship Evaluation Obtained Using TOPSIS Method Abstract
Yueh-Hua Lee, Chung-Chu Chuang, Feng-Yi Wu
2013, Volume 51, Issue Number: 21 The Optimal Dynamic Portfolio Model Based on High-Frequency Data Abstract
Xing Yu
2014, Volume 52, Issue Number: 5 The parameter selection of PSO using Lyapunov theory Abstract
Qun Jia, Yongxin Li
2013, Volume 44, Issue Number: 14 The Peakedness Order of Kotz-type Distributions Abstract
Ying Ding
2013, Volume 44, Issue Number: 14 The Performance of Classification Using Empirical Bayes in Heavy-tailed Distribution Abstract
N. Deetae, S. Sukparungsee, Y. Areepong, K. Jampachaisri
2012, Volume 30, Issue Number: 6 The placement model and its nonlinear placement solver for VLSI global placement Abstract
Jianli Chen, Xiuhua Chen, Wenxing Zhu
2013, Volume 48, Issue Number: 18 The p(.)-obstacle problem for quasilinear elliptic equations in Sobolev spaces with variable exponent Abstract
A. Baalal, A. Qabil
2013, Volume 50, Issue Number: 20 The polynomial representations for the matrix pair with the sum and product being equal without any constrained conditions Abstract
Xiaoxia Feng, Zhongpeng Yang, Hongbin LV, Meixiang Chen, Chenyu Xu
2014, Volume 52, Issue Number: 8 The Powers of a Kind of Integral Valued Polynomials Abstract
Junli Zhang, Xiaoxue Li
2014, Volume 52, Issue Number: 6 The price discovery model based on waveform similarity of sequence with data statistics Abstract
Xing Yu
2015, Volume 53, Issue Number: 3 The Probability of First-time and Estimation of the Customer Lifetime Value in Health Insurance Data Using Markov Chain Model Abstract
D. Permana, U. S. Pasaribu, S. W. Indratno, Suprayogi
2012, Volume 28, Issue Number: 4 The Probability of Ruin in a Markovian Environment Abstract
Haohua Wang, Yigui Ou, Qiaojuan Kuang
2013, Volume 32, Issue Number: 2 The Probability That an Element of a Group Fixes a Set and the Group Act on Set by Conjugation Abstract
S. M. S. Omer, N. H. Sarmin, A. Erfanian, K. Moradipour
2014, Volume 52, Issue Number: 1 The Probability That an Element of the Dihedral Groups Fixes a Set Abstract
Mustafa Anis El-sanfaz, Nor Haniza Sarmin, Sanaa Mohamed Saleh Omer
2012, Volume 27, Issue Number: 3 The Problem of Functions’ Fuzzy Interpolation Within Formal Theory Abstract
A. Karimov, U. Rzayeva
2014, Volume 52, Issue Number: 3 The Problem of Power Spectrum and the Signal-To-Noise Ratio and Its Fast Algorithm Implementation in Gene Identification Abstract
Chun Yan, Xiu-juan Su, Xin-min LIU, Jia Song
1826 - 1850 of 1962 Items << < 69 70 71 72 73 74 75 76 77 78 > >>